Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Diagnosed with hyperventilation syndrome, GERD, panic attacks. Experiencing weakness in throat, dry mouth, suffocating feeling. Cause?

I have been dianogsed recently with Hyperventalation syndrome and Panic attacks.Also with Gerd .the past few days I have been having a feeling of weekness in my throat area, trouble with dry mouth and at times with swallowing .get a funny taste in mouth during these times.get the feeling of suffacating when I try to fall these problems because of my dianosges.been extremely tired also..
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  290
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Gastroenterologist 's  Response
looks like you have lot of anxiety which might manifest in various way including panic attack, hyperventilation syndrome, acidity, reflux disease
rest of you symptoms could also be due to same and throat symptoms could be due to acid reflux
you need to de stress yourself, keep yourself occupied and also consult an psychiatrist
regular medications and follow up will definitely make you feel better
hope this answers your query
please do reply in case of any further questions
wish you a speedy recovery
Answered: Mon, 5 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor